Lemsip Cold And Flu Lemon Sachets X 10

image 1 of Lemsip Cold And Flu Lemon Sachets X 10
£ 4.00
£0.40/each
  • Paracetamol, Phenylephrine Hydrochloride
  • For the relief of the symptoms of colds and flu, including aches, pains, nasal congestion and lowering of temperature.
  • Active Ingredients (per sachet): Paracetamol 650mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains
  • Active Ingredients (per sachet): Phenylephrine hydrochloride 10mg, Action: Decongestant, Relief of... Blocked nose

Information

Ingredients

Active Ingredients (per sachet): Paracetamol 650mg, Phenylephrine Hydrochloride 10mg, Also includes Aspartame, Lactose, Sodium and Sucrose, Total contents of sachet 4.8g

Storage

Store below 25°C in a dry place.

Preparation and Usage

  • Read the package leaflet before use.
  • Directions
  • How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
  • How much to take: Adults, the elderly and children aged 16 years and over: 1 sachet every 4 to 6 hours as required. Do not take more than 4 sachets in 24 hours.

Warnings

  • Do not give to children under 16 years of age.
  • Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
  • Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, an enlarged prostate, or you are taking or have taken MAOI's (antidepressants) within 14 days or other sympathomimetic decongestants.
  • Warnings
  • CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine.
  • Talk to a doctor at once if you take too much of this medicine, even if you feel well.
  • Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding.
  • Keep out of the sight and reach of children.

Name and address

  • Product Licence Holder:
  • Reckitt Benckiser Healthcare (UK) Limited,
  • Hull,
  • HU8 7DS.

Lower age limit

16 Years

Net Contents

10 x Sachets

Safety information

View more safety information

Do not give to children under 16 years of age. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, an enlarged prostate, or you are taking or have taken MAOI's (antidepressants) within 14 days or other sympathomimetic decongestants. Warnings CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding. Keep out of the sight and reach of children.

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2020

No reviews yet

Help other customers like you

Reviews are submitted by our customers directly through our website. We also share reviews from other retailers' websites to help you make an informed decision.

Usually bought next

£ 0.75
£0.05/each
£ 1.25
£0.08/each
£ 2.05
£0.21/each
£ 4.50
£0.13/each

Basket

Products you add to your basket will appear here